MAUDE Adverse Event Report: BEAVER-VISITEC INTERNATIONAL, INC. WET-FIELD; BVI, ACCU-TEMP HIGH TEMPERATURE CAUTERY BX/10

BEAVER-VISITEC INTERNATIONAL, INC. WET-FIELD; BVI, ACCU-TEMP HIGH TEMPERATURE CAUTERY BX/10
Catalog Number 8442000
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A customer alleged that a fire was ignited by the cautery.While oxygen was being used and the drape appears to have caught on fire burning the patienst face.

Brand Name
WET-FIELD
Common Device Name
BVI, ACCU-TEMP HIGH TEMPERATURE CAUTERY BX/10
Manufacturer (Section D)
BEAVER-VISITEC INTERNATIONAL, INC.
500 totten pond rd
10 citypoint
waltham MA 02451
Manufacturer (Section G)
BEAVER-VISITEC INTERNATIONAL, INC.
500 totten pond rd
10 citypoint
waltham MA 02451
Manufacturer Contact
aminah crawford
500 totten pond rd
10 citypoint
waltham, MA 02451
7815306377
MDR Report Key17430485
Report Number1211998-2023-00053
Device Sequence Number2709664
Product Code HQP
UDI-Device Identifier30886158010266
UDI-Public30886158010266
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number8442000
Device Lot Number6031864
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date07/31/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown